Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
I started the program on April 8. The dr sent me home with a 10 supply to take at home. I was not in enough wds so that is why he sent it with me with instructions. I took the first 8 at 2:00 and I felt amazing, i had engery I was happy i had me back for the first time in a long time. Took the 2 8mg at midnight. could not sleep even with taking an ambien. Woke up the next day so sick. Puking all day long pale face could hardly move, husband wanted to take me to ER....called the sub hotline and she told me I was not on enough to increase my dose. So I then started taking 8mg every 6 hours. I was/am taking about 4-5 8mgs a day. Wed and Thursday I was real sick with throwing up and felt like sh*t. After that I am just tired literally could sleep all day and I just feel blah and no energy and well crappy. I want to feel like i did the first time I took suboxone. Am I taking to much? How do I go down? Can I feel good and or normal again. The way i feel now is worse then I felt taking 20 pain pills a day. Any help will be appreciated. I am sick of feeling sick and just want to feel good. Thats all I want. Thank you in advance for all your help and thoughts. Has anyone else taken it and the first day felt great and then 2nd and 3rd day felt awful???? Thanks
Welcome. Honey, you are on WAY too much sub. I can't believe they told you that on the sub hot-line....that's quite alarming.
Because you have been taking 32-40 mg. for about 5 days now....you have probably up-regulated to the sub somewhat so will have to taper down (rather than just cut immediately).
Let me ask you a few questions first. 1) are you planning on staying on sub for a while? How long do you plan to use it? 2) What was your original usage before the sub? 20 pills of what? What opiate and how many milligrams per pill?
I suspect you took way too much sub for the amount of pain pills you'd been taking. The usual reasons for getting sick like that are either precipitated withdrawal, which I've ruled-out since you felt fine after the first dose....OR taking too much sub...which is what I think happened to you. What I would do is that this morning, I would cut the 8 mg. sub in half and just start with 4 mg. and wait about an hour. If you feel fine, stop there, if not, take the other 4 mg. You should also stop the 4-5 times a day dosing and cut back to no more than 2 times a day.
I really need to know how long you plan to take the sub...or how long the doctor plans to keep you on it. Sub is extremely addicting and can be really difficult to get off of down the road but there are certain things you can do to minimize this....keep your dose as low as possible and don't dose too many times a day....the more you take and the more often you take it, the more addicted you will get.
Sub actually works best at low doses....hard to imagine that with an opiate, but that's the way it works...and there is a rather involved pharmacological explanation for this if you're interested.
Also, the lower you keep your daily dose, the less likely you are to run into problems while ON the sub....which can happen down the road. If you've been reading around here, this is what we mean by the sub "turning on you".
You need to get your dose down regardless of how long you plan to stay on sub. But...the exact plan will depend on how long you plan to be on it. You will need to assess how you tolerate lower doses during the taper and this will help to make the taper plan. It's hard to say how much you up-regulated in 5 days, but it could be quite a bit since your dose has been so high.
So start with 4 mg. this morning and see how you feel after an hour or so. And let us know how you feel after that.
Hi Guys.....thanks so much....I was going to try and not take any Suboxone today and not take any tomorrow until I felt like I needed it. I didn't realize it built up in your system. On the second day when I felt so bad I did feel better when I took another and about three hours later I took another and everything was fine but the headache, so that is why I thought they were right.
Anyway I was taking 10-20 hydros daily of 5/500 or 10/325 (I have some chronic pain issues) and I have been taking pain pills on/off for about 3 years but daily for the last year. The ambien is a script i already had I have parasomnia night terror disorder (i have really bad night terrors and I sleep walk) this is why I take the ambien. I also take 10mg of Lexapro. Those are the only medication I take right now.
The doc told me I would be on Suboxone for about 3 months. I am planning on going by what my body says. If I can taper down sooner than I will if I need to stay on longer I will.
Now for the headaches. I have a script for tramadol can I take that for these headaches or take tylenol. Also, what do you guys do for the dry yuccky mouth???? I am not going to take any suboxone today unless I feel I need to then I will start with 2 and wait about an hour if need to take another 2 and continue from there. Thanks! I only wish I had found this board 5 days ago (however I don't think I could have read it then anyway way too much sickness)
Hey monkey. Dee gave you great advice, and now that you've told us your dosage, I can tell you that the amount of sub you were taking was DEFINITELY overkill. In addition, three months is longer than you need to stay on the sub. Once you tell us what dose you are able to stabilize at, someone can provide you with a taper plan if you'd like so that you can get off sooner.
Just to give you some perspective....my hydro habit was less than yours, but not tremendously so, and I stayed on sub for two and a half months. And getting off it was...well. I don't want to scare you but I want you to know what you are in for if you decide to stay on sub that long. Basically, it was a terrible experience, much worse than any time I tried to come off of hydro and lasted longer.
People suggest that you can "safetly" stay on sub for up to three weeks. That would probably be your best bet to avoid getting really bad withdrawals. For now, try to get down to a much lower dose than you are on, as Dee said. Let us know how it goes and best of luck. You can do this. You found ODR at exactly the right time to get the help you need. :)
The sub will block the tramadol because it is an opiate, at least in its actions. It is also an ssri and cannot be taken with the lexapro which is also an ssri. You can get seratonin syndrome which can be fatal. Besides, it is addicting and very tough to get off, I know.
Excidren Migrane works great for my headachs.I had the same problem when I went on to sub...I must have swallowed some because my head was throbbing on and off for a couple days, along with vomiting!...
the first five days well not good. I started on the normal dose 1 the first day the 2 a day. by five days I was under medicated. I ended up being on 3 8mg.(this was when I was sick. so the doc upped my does. and it helped) for a few days then I went down to two 8mg. a day.(a total of 16mg. a day)..
that worked fine for about a month. and then I started getting 'very dizzy' and a little RLS at night, and that sick feeling (burnning we here in Chicago call it)...so I came here got all the horror stories.I have been on it for 5 weeks. comming off two years of methadone, and heroin before that, and pain pills before that, a total of 4/5 years...
I have decided I am going to get off the sub now. I am going to make my own thread. maybe today, because I am going to need all the support I can get.
geez I am over all the crap the drug companies are pushing out there. Tramadol was supposed to be ok because it is not a narcotic and not the addicting powers of the other pain meds. Dr's will prescribe tramadol like crazy and it seems to have worse side effects than the other drugs....ugghhh and the Dr knew I was on lexapro and he gave me tramadol anyway????? Man what a mess. I can't take aspirin or Advil Ibprof etc because I have sports induced asthma and those meds can induce asthma attacks. So tylenol it is, i did take a tramadol this morning because I could not even get up for the headache. I will trash the rest of the tramadol. I haven't taken my lexapro today so I won't take it until tomorrow so I won't have to worry about the seratonin syndrome. Thanks again guys....I think I will check in here before I fill any script LOL you seem to know more than the docs!
One tramadol won't kill you, but if you are anything like me you will be taking 20 or more a day soon, and that could be a problem. In the pill it is not an opiate, but the liver turns it into one. If you are trying to put drugs behind you it is a wise one to avoid even occasionally.
The headaches will most likely subside as you come off the sub half life. With your DOC and intake 2-4mg per day..max. Prefferably split dose.
Tomoorow morning, try the 2mg and stay there. As the half life winds down, you'll know. Then see IF...BIG IF you need to dose a second time.
<center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.